MathSciNet Relay Station
MathSciNet bibliographic data
MR2355417 (2008f:76017) 76B03 (35Q35 76E30 76F02)
Bardos, K.; Titi, È. S. Euler equations for an ideal incompressible fluid. (Russian) Uspekhi Mat. Nauk 62 (2007), no. 3(375), 5--46; translation in Russian Math. Surveys 62 (2007), no. 3, 409–451
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement